On interpolation of noncommutative symmetric Hardy spaces

Turdebek N. Bekjan, Manat Mustafa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We proved the noncommutative analogue of Calderón’s result for fully symmetric spaces (Formula presented.) and (Formula presented.) on (0, 1) and for a finite von Neumann algebra (Formula presented.). We also proved the noncommutative symmetric Hardy space’s analogue of Calderón’s result for fully symmetric spaces and for finite subdiagonal subalgebras.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalPositivity
DOIs
Publication statusAccepted/In press - Jan 17 2017

Keywords

  • Complex interpolation
  • Noncommutative symmetric Hardy space
  • Pointwise product space

ASJC Scopus subject areas

  • Analysis
  • Theoretical Computer Science
  • Mathematics(all)

Fingerprint Dive into the research topics of 'On interpolation of noncommutative symmetric Hardy spaces'. Together they form a unique fingerprint.

  • Cite this